MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGILE ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION AGILE ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00517780
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block a2: patient's exact date of birth is unknown; however, it was reported that he was born in 1947.Block a4: patient's weight: 85.3 kilograms - reported here as it exceeded the maximum character limit for the designated field.Block g4: premarket 510(k): k211960, k233837 - reported here as it exceeded the maximum character limit for the designated field.Block h6: imdrf device code a010402 is being used to capture the reportable event of stent migration.
 
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal over-the-wire stent was implanted in the esophagus to treat a malignant-appearing, intrinsic, moderate ulcerated stenosis during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2024.On (b)(6) 2024, complete proximal stent migration occurred.Reportedly, the stricture was not resolved.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block a1: (b)(6) patient's identifier has been updated.Block a2: patient's exact date of birth is unknown; however, it was reported that he was born in 1947.Block a4: patient's weight: 85.3 kilograms - reported here as it exceeded the maximum character limit for the designated field.Block g4: premarket 510(k): k211960, k233837 - reported here as it exceeded the maximum character limit for the designated field.Block h6: imdrf device code a010402 is being used to capture the reportable event of stent migration.
 
Event or Problem Description

Brand Name
AGILE ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21020784
Report Number3005099803-2024-06619
Device Sequence Number9133221
Product Code ESW
UDI-Device Identifier00191506006655
UDI-Public00191506006655
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K211960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Model NumberM00517780
Device Catalogue NumberM00517780
Device Lot Number0033719985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date01/16/2025
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceWhite